# SDR CALA9801203

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO .5 INCH CRACKS IN FLOOR SUPPORT IN FORWARD CARGO COMPARTMENT AT STA 294, STRINGER 27L.  THE CRACKS WERE STOP DRILLED IAW ECRA 5320-01263.  A DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5320-01263.
